Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 9, Number 4

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Boundary value and expansion problems of ordinary linear differential equations
George D. Birkhoff.
Trans. Amer. Math. Soc. 9 (1908), 373-395
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1500818
An application of the form-problems associated with certain Cremona groups to the solution of equations of higher degree
Arthur B. Coble.
Trans. Amer. Math. Soc. 9 (1908), 396-424
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1500819
On the differential equations of the equilibrium of an inextensible string
Edwin Bidwell Wilson.
Trans. Amer. Math. Soc. 9 (1908), 425-439
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1500820
The properties of curves in space which minimize a definite integral
Max Mason and Gilbert Ames Bliss.
Trans. Amer. Math. Soc. 9 (1908), 440-466
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1500821
The second derivatives of the extremal-integral
Arnold Dresden.
Trans. Amer. Math. Soc. 9 (1908), 467-486
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1500822
Sets of metrical hypotheses for geometry
Robert L. Moore.
Trans. Amer. Math. Soc. 9 (1908), 487-512
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1500823